# SDR LR7A2009051500072

- Difficulty date: May 13, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 55,831 hours, 26,395 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892541100
- Part serial: 5163
- Condition: False Activation
- Location: Nr 3 Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, CREW NOTED NUMBER 3 ENGINE FIRE WARNING LIGHT ANNUNCIATOR FLASHED.  PRECAUTIONARY ENGINE SHUT DOWN PERFORMED.  FIRE DETECTION CONTROL UNIT CHANGED FOR PRECAUTIONARY PURPOSE.
